# SDR TWAA9810716

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR PANEL SUPPORT HAT SECTION WITH APPROXIMATELY 1.5 INCH CRACK AT STA 237, RBL 2 INCHES.  REPAIRED PER SRM 51-01, PAGE 1, ITEM C, TWA STD PRACTICES, AND SRM 51-30-2, SRM 51-01 PAGE 4 FIG 1.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
